By Topic

An Approximate Solution of the Problem of Path and Absorption of a Radio Wave in a Deviating Ionosphere Layer

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Hacke, J.E., Jr. ; The Pennsylvania State College, State College, Pa. ; Kelso, J.M.

A previously obtained double-parabola approximation to a Chapman distribution is used to obtain approximate solutions for ray path and absorption of a radio wave incident obliquely on a deviating plane ionospheric layer from which the wave is "reflected." The solutions, expressed analytically and graphically, are valid when the earth's magnetic field and second-order absorption effects can be neglected.

Published in:

Proceedings of the IRE  (Volume:36 ,  Issue: 12 )